# SDR SWIA202054998

- Difficulty date: November 19, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP HINGE BOX HAS CHAFING DAMAGE ON CENTER MOUNT FITTING.  C-CHECK RO 12/30/2020.  REPAIRED RT WING FLAP HINGE BOX CENTER MOUNT FITTING, IAW REO.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  NO MEASURABLE WEIGHT CHANGE.  REFER TO CONTINUE CARD FOR WORK PERFORMED.  REPAIR REQUIRES DTA WITHIN 12 MONTHS.
